# SDR AALA20070985

- Difficulty date: May 29, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - AFT EMERGENCY LIGHT EXIT SIGN MISSING LENS.  REPLACED LENS FOR AFT EMERGENCY LIGHT EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
